# SDR SWIA202055573

- Difficulty date: December 10, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FS 379.00 FRAME BETWEEN STGR 21R AND STGR 20R.  C-CHECK RO 1/17/2021.  REMOVED AND INSTALLED 1 EA STRINGER CLEAR AT FS 379.00 STGR 22, REF CRJ 700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, DWG. SH670-32050 REV J.  COMPLIED WITH SKY CARD 51-900-1002-SKY.  SEE CONTINUATION CARD FOR DETAILS.
